01-15-2012, 04:54 PM #1
advice on acne scarring,discoloration.PlZ help!
for the past year i had a pimple on my nose and and due to my inpatient I bust it and it left me with a blackspot I spent alot of money on creams to get rid of it,but it irritated my skin and burnt it and the blackspot got wider but I think now its a matter of acne scarring and discoloration,I have sensitive skin and now im not using anytng unless I get the professional help I need,I decided to go to the dermatologist and she recommended 'Danchris fade lotion with Alpha-hydroxy complex' but it made little black buttons on the area of the discoloration and did nothin at all to help fade and treat it,im desperate for good advice because I have a dream of becoming a model and I was very close to achieving my goal until this incident happen and now im to ashamed to even go outside,anyhelp and advice wud be greatly appreciated thankyou!
01-16-2012, 12:30 PM #2
if i were you i would see a medical doctor. what you are describing as a black dot could be someting serious. i know you said you went to a dermatologist. did she test the spot or make sure it was only a scar issue? if it is getting larger and if you are picking at it, the spot maybe something more than a scar. you could go to a surgeon and have it biopsied. i don't fool around with anything that lasts a year.
01-16-2012, 04:32 PM #3
- **Deepak Ghimire**.. 16 hrs of electricity cutoff
- May 2008Location
yup as brenda said if u suspect of something get help from professionals personally don't rely on internet. I'm not sure what Danchris fade lotion contains, but if ur dermatologist had prescribed then it might be safe to use. Acne scarring is hard to fade easily it takes time, 6-12 months at-least and the result will depend on the type of scar u have. If its just a scarring from acne, wait atleast 3-6 months to see the result, if it doesn't work change the medication. Since when are u using this "Danchris" and what concentration and percentage of ingredients are there..? Always see the leaflet carefully before using the medications.Excess use or incorrect use can lead to skin discoloration.
01-31-2012, 10:43 AM #4
Thanks a lot for sharing such an informative post. It has excellent information that helps to prevent from acne scarring.
04-25-2012, 05:49 AM #5
That is some serious problem! Try consulting a professional
This advertising will not be shown to register members.
Register your free account today and become a member on DermaTalk
By NFAC123 in forum AcneReplies: 3Last Post: 02-21-2012, 12:31 PM
By tomw in forum AcneReplies: 13Last Post: 11-13-2011, 02:57 PM
By jessica in forum Nail DisordersReplies: 5Last Post: 06-03-2010, 03:54 PM
By Mikey in forum Hair Loss Open TopicReplies: 7Last Post: 01-02-2010, 02:40 AM